您的位置:首页  > 论文页面

行对称矩阵方程组问题及其最佳逼近

发表时间:2009-07-15  浏览量:1546  下载量:688
全部作者: 高翠金,赵丽君,胡锡炎
作者单位: 湖南大学数学与计量经济学院
摘 要: 利用行对称矩阵的对称特性,对矩阵进行分块和降阶,使得求解行对称矩阵方程组问题及其最佳逼近的过程大为简化。通过研究行对称矩阵的基本性质,得到了行对称矩阵基本结构表达式。在此基础上,将行对称矩阵方程组问题转化为一般的矩阵方程组问题,转化后的一般矩阵方程组问题的规模是原行对称矩阵方程组问题的一半。然后,利用矩阵的奇异值分解,得到了行对称矩阵方程组有解的充要条件及其通解表达式。最后,根据Frobenius范数的正交不变性,得到了行对称矩阵方程组问题最佳逼近解的表达式。
关 键 词: 计算数学;行对称矩阵;奇异值分解;最佳逼近
Title: Matrix equations problem for row symmetricmatrices and its optimal approximation
Author: GAO Cuijin, ZHAO Lijun, HU Xiyan
Organization: College of Mathematics and Econometrics, Hunan University
Abstract: This paper uses the symmetric property of row symmetric matrices fully and by partitioning of matrix and reduction of order, which result in considerable simplification of solving the matrix equations problem for row symmetric matrices and its optimal approximation. The expression of basic structure of row symmetric matrices according to the properties of row symmetric matrices is obtained first. Based on this, convert the matrix equations problem for row symmetric matrices into ordinary matrix equations problem, the scale of converted matrix equations problem is half of that for the original problem. By the singular value decomposition of matrix, the necessary and sufficient condition for the existence of the solutions to matrix equations problem for row symmetric matrices is obtained, and the expression of general solutions is provided. Finally, based on the orthogonal invariance of Frobenius norm, the expression of the optimal approximate solution to matrix equations problem for row symmetric matrices is got.
Key words: computational mathematics; row symmetric matrices; singular value decomposition; optimal approximation
发表期数: 2009年7月第13期
引用格式: 高翠金,赵丽君,胡锡炎. 行对称矩阵方程组问题及其最佳逼近[J]. 中国科技论文在线精品论文,2009,2(13):1373-1379.
 
0 评论数 0
暂无评论
友情链接